MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX STOPCOCK 3 WAY TUBING 20 IN; STOPCOCK, I.V, SET

SMITHS MEDICAL ASD, INC. MEDEX STOPCOCK 3 WAY TUBING 20 IN; STOPCOCK, I.V, SET
Model Number MX412SL
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
Iv contrast was leaking at the cockstop port, patient did not consume all of contrast for testing.

Brand Name
MEDEX STOPCOCK 3 WAY TUBING 20 IN
Common Device Name
STOPCOCK, I.V, SET
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
dublin OH 43016
MDR Report Key8208386
Report NumberMW5082714
Device Sequence Number202678
Product Code FMG
UDI-Device Identifier10351688507860
UDI-Public(01)10351688507860(17)21008(10)
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2021
Device Model NumberMX412SL
Device Lot Number3700133
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1